Alert archive / California / Small Craft Advisories in 2025
Small Craft Advisory 34, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Mar 14, 2025, 8:59 AM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2025, 8:59 AM PDT (15:59 UTC)
- Expired
- Mar 14, 2025, 5:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
626 WHUS76 KEKA 141559 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 859 AM PDT Fri Mar 14 2025 PZZ455-150000- /O.EXP.KEKA.GL.W.0013.000000T0000Z-250314T1600Z/ /O.NEW.KEKA.SC.Y.0034.250314T1600Z-250315T0000Z/ /O.CON.KEKA.SE.W.0009.250315T0000Z-250315T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 859 AM PDT Fri Mar 14 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 12 to 15 feet expected. For the Small Craft Advisory, west winds 15 to 20 kt with gusts up to 30 kt and seas 8 to 12 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...For the Hazardous Seas Warning, from 5 PM this afternoon to 3 AM PDT Saturday. For the Small Craft Advisory, until 5 PM PDT this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ475-150000- /O.EXP.KEKA.GL.W.0013.000000T0000Z-250314T1600Z/ /O.NEW.KEKA.SC.Y.0034.250314T1600Z-250315T0000Z/ /O.CON.KEKA.SE.W.0009.250315T0000Z-250315T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 859 AM PDT Fri Mar 14 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 14 to 16 feet expected. For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and seas 12 to 16 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Hazardous Seas Warning, from 5 PM this afternoon to 3 AM PDT Saturday. For the Small Craft Advisory, until 5 PM PDT this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ470-150000- /O.EXP.KEKA.GL.W.0013.000000T0000Z-250314T1600Z/ /O.CON.KEKA.SE.W.0009.250314T1600Z-250315T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 859 AM PDT Fri Mar 14 2025 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WHAT...Very steep and hazardous seas 13 to 18 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ450-150000- /O.CON.KEKA.GL.W.0013.000000T0000Z-250314T1800Z/ /O.CON.KEKA.SE.W.0009.250315T0000Z-250315T1000Z/ Pt St George to Cape Mendocino out 10 nm- 859 AM PDT Fri Mar 14 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... * WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 12 feet. For the Hazardous Seas Warning, very steep and hazardous seas 11 to 15 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...For the Gale Warning, until 11 AM PDT this morning. For the Hazardous Seas Warning, from 5 PM this afternoon to 3 AM PDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
3 follow-up statements
478 WHUS76 KEKA 141801 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1101 AM PDT Fri Mar 14 2025 PZZ450-150215- /O.EXP.KEKA.GL.W.0013.000000T0000Z-250314T1800Z/ /O.EXA.KEKA.SC.Y.0034.000000T0000Z-250315T0000Z/ /O.CON.KEKA.SE.W.0009.250315T0000Z-250315T1000Z/ Pt St George to Cape Mendocino out 10 nm- 1101 AM PDT Fri Mar 14 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 11 to 15 feet expected. For the Small Craft Advisory, west winds 10 to 20 kt with gusts up to 25 kt and seas 9 to 11 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...For the Hazardous Seas Warning, from 5 PM this afternoon to 3 AM PDT Saturday. For the Small Craft Advisory, until 5 PM PDT this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ455-150215- /O.CON.KEKA.SC.Y.0034.000000T0000Z-250315T0000Z/ /O.CON.KEKA.SE.W.0009.250315T0000Z-250315T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 1101 AM PDT Fri Mar 14 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 12 to 15 feet expected. For the Small Craft Advisory, west winds 15 to 20 kt with gusts up to 25 kt and seas 8 to 10 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...For the Hazardous Seas Warning, from 5 PM this afternoon to 3 AM PDT Saturday. For the Small Craft Advisory, until 5 PM PDT this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ475-150215- /O.CON.KEKA.SC.Y.0034.000000T0000Z-250315T0000Z/ /O.CON.KEKA.SE.W.0009.250315T0000Z-250315T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1101 AM PDT Fri Mar 14 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 14 to 16 feet expected. For the Small Craft Advisory, west winds 20 to 25 kt with gusts up to 30 kt and seas 12 to 16 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Hazardous Seas Warning, from 5 PM this afternoon to 3 AM PDT Saturday. For the Small Craft Advisory, until 5 PM PDT this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ470-150215- /O.CON.KEKA.SE.W.0009.000000T0000Z-250315T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1101 AM PDT Fri Mar 14 2025 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WHAT...Very steep and hazardous seas 13 to 18 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$
193 WHUS76 KEKA 142142 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 242 PM PDT Fri Mar 14 2025 PZZ450-150545- /O.CON.KEKA.SC.Y.0034.000000T0000Z-250315T0000Z/ /O.CON.KEKA.SE.W.0009.250315T0000Z-250315T1000Z/ Pt St George to Cape Mendocino out 10 nm- 242 PM PDT Fri Mar 14 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON UNTIL 3 AM PDT SATURDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 10 to 15 feet expected. For the Small Craft Advisory, west winds around 15 kt with gusts up to 25 kt and seas 9 to 11 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...For the Hazardous Seas Warning, until 3 AM PDT Saturday. For the Small Craft Advisory, until 5 PM PDT this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ455-150545- /O.CON.KEKA.SC.Y.0034.000000T0000Z-250315T0000Z/ /O.CON.KEKA.SE.W.0009.250315T0000Z-250315T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 242 PM PDT Fri Mar 14 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON UNTIL 3 AM PDT SATURDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 11 to 14 feet expected. For the Small Craft Advisory, west winds 15 to 20 kt with gusts up to 25 kt and seas 8 to 10 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...For the Hazardous Seas Warning, until 3 AM PDT Saturday. For the Small Craft Advisory, until 5 PM PDT this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ475-150545- /O.CON.KEKA.SC.Y.0034.000000T0000Z-250315T0000Z/ /O.CON.KEKA.SE.W.0009.250315T0000Z-250315T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 242 PM PDT Fri Mar 14 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON UNTIL 3 AM PDT SATURDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 14 to 16 feet expected. For the Small Craft Advisory, west winds 20 to 25 kt with gusts up to 30 kt and seas 11 to 13 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Hazardous Seas Warning, until 3 AM PDT Saturday. For the Small Craft Advisory, until 5 PM PDT this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ470-150545- /O.CON.KEKA.SE.W.0009.000000T0000Z-250315T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 242 PM PDT Fri Mar 14 2025 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WHAT...Very steep and hazardous seas 12 to 17 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$
639 WHUS76 KEKA 142346 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 446 PM PDT Fri Mar 14 2025 PZZ450-150800- /O.EXP.KEKA.SC.Y.0034.000000T0000Z-250315T0000Z/ /O.CON.KEKA.SE.W.0009.250315T0000Z-250315T1000Z/ Pt St George to Cape Mendocino out 10 nm- 446 PM PDT Fri Mar 14 2025 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM PDT THIS AFTERNOON... * WHAT...Very steep and hazardous seas 10 to 15 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ455-150800- /O.EXP.KEKA.SC.Y.0034.000000T0000Z-250315T0000Z/ /O.CON.KEKA.SE.W.0009.250315T0000Z-250315T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 446 PM PDT Fri Mar 14 2025 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM PDT THIS AFTERNOON... * WHAT...Very steep and hazardous seas 11 to 14 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ475-150800- /O.EXP.KEKA.SC.Y.0034.000000T0000Z-250315T0000Z/ /O.CON.KEKA.SE.W.0009.250315T0000Z-250315T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 446 PM PDT Fri Mar 14 2025 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM PDT THIS AFTERNOON... * WHAT...Very steep and hazardous seas 14 to 16 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ470-150800- /O.CON.KEKA.SE.W.0009.000000T0000Z-250315T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 446 PM PDT Fri Mar 14 2025 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WHAT...Very steep and hazardous seas 13 to 17 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 14, 5:35 AM PDT, 3 hours 24 minutes earlier.
Area forecast discussion, Mar 14, 5:35 AM PDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
535 AM PDT Fri Mar 14 2025
.SYNOPSIS...Strong and gusty southerly winds will continue to
develop as the front passes through this morning. An atmospheric
river will bring a chance for heavy rain as well as strong and
damaging winds this weekend.
&&
.DISCUSSION...A fast moving front just offshore as of 11z this
morning has already produced gusty winds, rain and snow at higher
elevations. The previous run of 925mb model winds definitely
verified as buoys offshore are already reporting 40-42kts of gusts.
Higher wind gusts are forecasted for the coast as the front
approaches, HREF indicates a 60% chance of gusts 50 mph or more. The
NBM is much lower with highest chance for gusts over 40 mph tied to
the higher terrain surrounding Humboldt Bay and Eel delta, generally
above 1000-1500 feet. Instability is not as prevalent this morning
but this could change as daytime hours change the dynamics with
elevated convection accompanying the occlusion.
Some snow has already been reported at Dunsmuir, Grants Pass, and
Klamath Regional Airport, north of our CWA. It seems like this
system is a bit warmer than anticipated yet low elevation snow is
still possible. Observations and reports of snow at Cobb 3223 ft
and between Hopland and Lakeport at 2500 ft. Across Trinity
County, low snow levels below 2000-2500 ft should sustain through
much of the day for heftier accumulations for populations centers
and 299 corridor. A winter storm warning has been posted for
Trinity County for elevations above 1500 feet, though levels may
increase to 2000-2500 feet during the heating of the day.
Elsewhere, for Humboldt, Del Norte, Mendocino and Lake, snow
amounts will be minimal for an advisory, 1 to 2 inches with local
accumulations near 4". Impacts may be greater due to heavier motor
vehicle traffic on hwys 101 and 20. Erred on the side of caution
and a winter weather advisory is in effect this morning. Snow
levels should gradually rise over the weekend with less impacts
for most of the major passes. The exception will be Scott Mtn pass
and perhaps south Fork Mountain.
We may get a break in the active and wet weather on Saturday as a
ridge pumps up over the area. More specifically, Del Norte and
northern Humboldt will probably continue to have periods of light to
moderate rain. Mendocino and Lake will have lower probabilities for
precip. An atmospheric river storm (AR1/AR2) will most likely bring
another bout of moderate to heavy rain and possibly hefty high
mountain snow toward the end of the weekend into early next week. We
posted a graphic on social media platforms and our web page to
highlight this event. Snow levels should rise up over the weekend,
however travel impacts above 4500-5000 feet are possible.
There is still a great deal of variability and spread with the
timing and magnitude of winds with this next storm. ECMWF ensemble
EFI has been flagging anomalously strong winds for mid March,
Saturday night into Sunday, for multiple iterations now. Looking at
the ensemble meteogram of 6 hourly max gusts, ensemble means are
over 50 mph for Crescent City area with multiple members of 58-67
mph gusts. Probabilities are less than 50%. Stay tuned for updates.
Another break in the wet and active weather is forecast for Tuesday
as a transient ridge builds. Landfall AR tool from CW3E Hovmoller
diagram indicates increasing probabilities for IVT over 250kg/m/s
mid to to late week. Periodic wet weather will probably continue mid
to late week with no signs for long duration drying for multiple
days.
&&
.AVIATION...A cold front is currently just offshore and bringing
gusty winds and some low level wind shear to the coastal terminals.
Some of the gusts are expected to make it farther inland. This front
is expected to bring some lower CIGS and VIS in the morning, likely
MVFR conditions with locally IFR conditions. Also, a fairly sharp
wind shift is expected right with the front in the morning. Once the
front moves through showers are expected to pick up and some of
these may be strong enough to have lightning in them. At this point
confidence isn't high enough to add them to the CEC or ACV taf, but
the potential is still there. This afternoon west to northwest wind
gusts are expected to increase again with gusts to around 20 to 25
mph. The winds are expected to diminish overnight again. MKK
&&
.MARINE...Strong Gales, with isolated storm strength gusts in
portions of the northern waters are present early this morning as
the dynamic frontal system moves through NW California. A gale
strength southerly low-level jet is forecasted to linger longer
along the Northern Inner zone 450 into late Friday morning. Steep
winds waves are present due to these strong winds as well.
Winds will ease to breezy conditions behind the front, turning
westerly at around 25 kts through the afternoon. This westerly flow
will have a relatively broad and vigorous fetch, and will usher in
large and very steep westerly waves. These waves are currently
forecast to reach Hazardous Seas criteria in at least portions of
the waters late this afternoon, with very seas up to 19 ft.
Hazardous Seas Warnings have been issued in all zones to cover this
developing forecast. These seas will slowly subside through Saturday
as the southerly winds begin cranking up once again.
Gale to Strong Gale strength southerlies are again forecast to
develop Saturday afternoon through Sunday due to an incoming front
setting up around the Oregon/California boarder. Winds are currently
expected to be strongest in the northern waters and remain for
multiple hours.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Wind Advisory until 11 AM PDT this morning for CAZ101-103-
104-106.
High Wind Watch from Saturday afternoon through Sunday
afternoon for CAZ101.
Winter Weather Advisory until 11 AM PDT this morning for
CAZ102-105-110-111-114-115.
Winter Storm Warning until 5 PM PDT this afternoon for
CAZ107-108.
NORTHWEST CALIFORNIA COASTAL WATERS...
Gale Warning until 11 AM PDT this morning for PZZ450.
Hazardous Seas Warning from 5 PM this afternoon to 3 AM PDT
Saturday for PZZ450-455-475.
Gale Warning until 9 AM PDT this morning for PZZ455-470-475.
Hazardous Seas Warning from 9 AM this morning to 3 AM PDT
Saturday for PZZ470.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngIn the hours before
Local storm report, Mar 14, 6:33 AM PDT, 2 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
633 AM PDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 AM Non-Tstm Wnd Dmg 4 ESE Willits 39.37N 123.28W
03/14/2025 Mendocino CA Dept of Highways
TREES and PWOER LINES DOWN.
&&
DSLocal storm report, Mar 14, 6:35 AM PDT, 2 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
635 AM PDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 AM Non-Tstm Wnd Dmg 2 SW Orick 41.26N 124.09W
03/14/2025 Humboldt CA Public
TREE DOWN BLOCKING NB LANE. 12IN DIAMETER.
&&
DSLocal storm report, Mar 14, 7:35 AM PDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
735 AM PDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM Non-Tstm Wnd Dmg 1 SSE Humboldt Hill 40.71N 124.18W
03/14/2025 Humboldt CA Law Enforcement
Trees and brush blocking road.
&&Local storm report, Mar 14, 7:37 AM PDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
737 AM PDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 AM Flood 1 SE Humboldt Hill 40.72N 124.18W
03/14/2025 Humboldt CA Law Enforcement
Roadway flooding.
&&Local storm report, Mar 14, 8:18 AM PDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
818 AM PDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM Non-Tstm Wnd Dmg 4 ENE Pepperwood 40.48N 123.92W
03/14/2025 Humboldt CA Law Enforcement
MULTIPLE TREES ARE DOWN.
&&
TJThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 2:51 AM PDT | Hazardous Seas Warning | EKA | 26 hr | |
| Mar 14, 10:46 AM PDT | Flood Watch | EKA | Del Norte, Humboldt | 55 hr |
| Mar 14, 2:13 PM PDT | Winter Storm Warning | EKA | 57 hr | |
| Mar 14, 2:30 PM PDT | High Wind Warning | EKA | Del Norte | 49 hr |
| Mar 14, 2:38 PM PDT | Wind Advisory | EKA | Del Norte, Humboldt, Lake, Mendocino, Trinity | 53 hr |
| Mar 14, 4:15 PM PDT | Special Weather Statement | EKA | Humboldt | 30 min |
Nearby
Small Craft Advisories in California, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.